... and all the anxious feelings. it seems that if I wake but just try to lay there for a while that this anxious feeling comes over me. If I have to wake up at an earlier time than usual and I can't lay there it seems that the anxiety is not as bad or I do not have it at all. When I get the feeling I take ativan but only once in the morning because after that the anxiety goes away. I also have low energy and have lost my passion for almost everything. Can anyone help me with this. I don't want to continue to take a medication if it is not helping me. Is there something they can add to it or maybe it is just not for me. Any input would be greatly appreciated
Hi. Just wanted to let you know that Cymbalta has been known to cause increased anxiety in some people. If you don't think it's working (it takes about 4-8 weeks before improvement is seen) or if you feel like the med is making things worse, then ask your doctor to taper you off of it ( DO NOT stop the med abruptly-it can cause severe headaches and nausea) and find something else that will help. Good luck!
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Jan 2012 • 4 answers
Posted 18 Jan 2012 • 2 answers
Posted 11 Aug 2015 • 2 answers
Anxiety - This is my second day after taking 25mg seroquel and I don't like the way it makes me feel
Posted 5 Nov 2015 • 2 answers
Posted 5 Apr 2016 • 3 answers